# SDR AALA202506020476

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 64,108 hours, 40,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT WET SOCK SMELL IN FLIGHT DECK DESCENDING THRU FL190 AT IDLE POWER WITH APU OFF. SMELL DISSIPATED AFTER PACK 1 WAS SHUT DOWN AND OTHER QRH PROCEDURES APPLIED.   (OPEN)
